Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 469382, 12 pages
Research Article

Strong Global Attractors for 3D Wave Equations with Weakly Damping

1Department of Mathematics, Nanjing University, Nanjing 210093, China
2Department of Mathematics, Taizhou College, Nanjing Normal University, Taizhou 225300, China

Received 30 March 2012; Accepted 13 April 2012

Academic Editor: Shaoyong Lai

Copyright © 2012 Fengjuan Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fengjuan Meng, “Strong Global Attractors for 3D Wave Equations with Weakly Damping,” Abstract and Applied Analysis, vol. 2012, Article ID 469382, 12 pages, 2012. doi:10.1155/2012/469382